# SDR UIEA2020083101900

- Difficulty date: August 31, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,218 hours, 11,936 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, O
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LOOP 1 STATUS MSG DISPLAYS INTERMITTENTLY, BEGAN DURING CRUISE.  TRANSFERRED TO MDDR 133668 PER MEL 26-11-01-01, CAT C, DUE SEPT 10 2020.  T/S LT ENG LOOP 1 PER W/D 26-11-11 UPPER AFT WIRE DET T681 WIRE W5324-002R-16 SHORTED TO GND.  REPAIRED AND INSTALLED TERMINAL, PER SWPM 20-30-11.  PERFORMED LT ENG FIRE DET SYS OPS TEST, OK PER AMM 26-11-00/715.  MDDR 133668 CLEARED UP, PLACARD REMOVED.
